skip to main content


This content will become publicly available on August 1, 2024

Title: Cyclic cellular automata and Greenberg–Hastings models on regular trees
Award ID(s):
1740761
NSF-PAR ID:
10481156
Author(s) / Creator(s):
;
Publisher / Repository:
Institute of Mathematical Statistics
Date Published:
Journal Name:
The Annals of Applied Probability
Volume:
33
Issue:
4
ISSN:
1050-5164
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found